Francesco Di Plinio

Assistant Professor

P.O. Box 400137
Dept. of Mathematics
311 Kerchof Hall 

Research Areas
Harmonic Analysis, Partial Differential Equations
Publications/Research

F. Di Plinio and C. Thiele, Endpoint bounds for the bilinear Hilbert transform, Trans Amer. Math. Soc. 368 (2016), no. 6, 3931–3972. MR 3453362

F. Di Plinio and Y. Ou, A modulation invariant Carleson embedding theorem outside local L2, preprint arXiv:1510.06433, to appear in J. Anal. Math

Education: PhD, Mathematics, Indiana University 2012